Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Kansas City, MO

June 10, 2015Harrison County, Mercer County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2015, 5:59 PM CDT for Harrison County, Mercer County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 5:59 PM CDT (22:59 UTC)
Expired
Jun 10, 2015, 6:45 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Harrison County, MO, Mercer County, MO

The radar

The Des Moines radar (KDMX), 136 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:08 PM CDTHAIL 15 N Blythedale, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS53 KEAX 102259
SVREAX
MOC081-129-102345-
/O.NEW.KEAX.SV.W.0086.150610T2259Z-150610T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  EAGLEVILLE...AND MOVING NORTHEAST AT 25 MPH.

  AT 543 PM CDT...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 
  2 MILES NORTH OF EAGLEVILLE.

  AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 
  IN EAGLEVILLE.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHWESTERN MERCER AND NORTHEASTERN
  HARRISON COUNTIES.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 108 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 9358 4043 9390 4056 9409 4058 9404
      4058 9360
TIME...MOT...LOC 2258Z 239DEG 21KT 4053 9392

HAIL...1.25IN
WIND...60MPH

$$

MJ
3 follow-up statements
863 
WWUS53 KEAX 102314
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT WED JUN 10 2015

MOC081-129-102345-
/O.CON.KEAX.SV.W.0086.000000T0000Z-150610T2345Z/
HARRISON MO-MERCER MO-
614 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MERCER AND NORTHEASTERN HARRISON COUNTIES UNTIL 645 PM CDT...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST 
OF CAINSVILLE...AND MOVING EAST AT 20 MPH.

AT 608 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL 7 MILES NORTH 
OF BLYTHEDALE.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN HARRISON AND NORTHWESTERN MERCER
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4044 9380 4058 9397 4058 9360 4044 9358
TIME...MOT...LOC 2313Z 251DEG 16KT 4052 9383

HAIL...1.25IN
WIND...60MPH

$$

MJ
769 
WWUS53 KEAX 102330
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT WED JUN 10 2015

MOC081-102340-
/O.CAN.KEAX.SV.W.0086.000000T0000Z-150610T2345Z/
HARRISON MO-
630 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4053 9377 4058 9377 4058 9360 4048 9359
TIME...MOT...LOC 2330Z 247DEG 20KT 4056 9372

$$

MOC129-102345-
/O.CON.KEAX.SV.W.0086.000000T0000Z-150610T2345Z/
MERCER MO-
630 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MERCER COUNTY UNTIL 645 PM CDT...

AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
CAINSVILLE...AND MOVING NORTHEAST AT 25 MPH.

AT 608 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL 5 MILES NORTH 
OF BLYTHEDALE.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN MERCER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4053 9377 4058 9377 4058 9360 4048 9359
TIME...MOT...LOC 2330Z 247DEG 20KT 4056 9372

HAIL...1.25IN
WIND...60MPH

$$

MJ
892 
WWUS53 KEAX 102344
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT WED JUN 10 2015

MOC129-102354-
/O.EXP.KEAX.SV.W.0086.000000T0000Z-150610T2345Z/
MERCER MO-
644 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERCER COUNTY
WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4053 9377 4058 9377 4058 9360 4048 9359
TIME...MOT...LOC 2344Z 247DEG 20KT 4059 9363

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:37 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 3:37 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT Wed Jun 10 2015

.DISCUSSION...
Issued at 337 PM CDT WED JUN 10 2015

Mid 70s dewpoints have made their first appearance of the season and
are yielding heat index values as high as 105. This has also led to
an airmass that is strongly to extremely unstable across much of the
area with MLCAPE values over 4000 J/kg. This is setting the stage for
some potentially strong to severe storms that could develop near or
just south of a boundary over southern IA through the evening, mainly
north of the US-36 corridor. Shear values are very weak across this
area so widespread and long-lived severe storms are unlikely. There
could be a few updrafts briefly capable of producing severe hail, but
the primary threat will be quick damaging downburst winds with dry
air aloft producing extreme values of downdraft CAPE and other
downburst indices. These storms should also produce far-reaching
outflow boundaries that will probably bring the storm threat to an
end later this evening as the sun goes down.

Another round of storms is possible late tonight when a mid-level
shortwave will push out of the Rockies and into our area. An
accompanying low-level jet will focus the heaviest precipitation
well to our north across northern Nebraska into northern Iowa.
However with a trailing vorticity lobe reaching further south into
our area, a weakening band of showers and storms could make it as far
east as western Missouri before gradually falling apart once the
shortwave exits the area by mid morning. If clouds and precipitation
clear out early enough, temperatures could rebound back to the upper
80s and lower 90s with heat index values pushing 100 degrees,
especially near and south of the Missouri River.

A cold front will sag into northern KS and northwest MO Thursday
evening and will likely spark additional showers and thunderstorms.
Shear will be a bit higher with this system so a few strong to severe
storms could occur across areas mainly northwest of I-35 especially
if the airmass can destabilize sufficiently behind Thursday morning's
clouds and precipitation. Cold front should be moving fast enough to
prevent a widespread heavy rain threat although pockets of heavy rain
are certainly possible especially over northwest MO.

Thursday night's cold front will stall just to our south on Friday
then slowly lift back north over the weekend. Meanwhile a steady
stream of weak impulses embedded in southwest upper flow will likely
bring several rounds of rain and storms over the weekend and into
early next week. Deep moisture will increase through this time and
heavy rain/flooding could become an issue over the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1220 PM CDT WED JUN 10 2015

Scattered storms expected to develop near the MO/IA border this
afternoon. There is a slight chance some of these could develop south
enough to impact the KC area this afternoon but these chances are
only 20 percent or less. Otherwise dry weather expected most of the
TAF period with storm chances returning tomorrow afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Hawblitzel
Hazardous weather outlook, Jun 10, 5:11 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 AM CDT WED JUN 10 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
511 AM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 POP-UP THUNDERSTORMS ACROSS NORTHERN MISSOURI THIS EVENING WILL
HAVE THE CAPABILITY OF PRODUCING DANGEROUS CLOUD-TO-GROUND
LIGHTNING...GUSTY TO DAMAGING WINDS...AND HAIL...POSSIBLY LARGE.
WHILE THE RISK FOR TORNADOES IS LOW...THEY CANNOT BE RULED OUT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 MORE THUNDERSTORMS ARE IN THE FORECAST FOR THURSDAY WITH SIMILAR
HAZARDS POSSIBLE. THE END OF THIS WEEK THROUGH EARLY NEXT WEEK
WILL BE ANOTHER ACTIVE WEATHER PERIOD WITH FLOODING CONCERNS
INCREASING THIS WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 10, 4:50 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT WED JUN 10 2015

MOZ002-003-102230-
NODAWAY MO-WORTH MO-
450 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WORTH AND NORTHEASTERN
NODAWAY COUNTIES UNTIL 530 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF HOPKINS...OR 17 MILES NORTHEAST
OF MARYVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN WORTH COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4050 9431 4047 9468 4057 9471 4058 9433
TIME...MOT...LOC 2150Z 267DEG 12KT 4052 9462

MJ
Special weather statement, Jun 10, 5:33 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT WED JUN 10 2015

MOZ005-102315-
HARRISON MO-
533 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRISON COUNTY UNTIL
615 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF EAGLEVILLE...OR 16 MILES NORTH OF
BETHANY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EAGLEVILLE AND BLYTHEDALE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 105 AND 114.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4045 9377 4043 9412 4057 9424 4058 9419
      4058 9378
TIME...MOT...LOC 2233Z 244DEG 23KT 4050 9411

MJ
Local storm report, Jun 10, 5:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 NE SHERIDAN           40.57N 94.55W
06/10/2015  E1.00 INCH       WORTH              MO   PUBLIC

&&

JWELSH
Local storm report, Jun 10, 5:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
544 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             2 N EAGLEVILLE          40.50N 93.99W
06/10/2015  E0.75 INCH       HARRISON           MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 10, 5:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             EAGLEVILLE              40.47N 93.99W
06/10/2015  E0.75 INCH       HARRISON           MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 10, 5:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 NE SHERIDAN           40.57N 94.55W
06/10/2015  E1.25 INCH       WORTH              MO   PUBLIC

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:53 PM CDTSpecial Weather StatementEAXWorth37 min
Jun 10, 3:58 PM CDTSevere Thunderstorm WarningEAXWorth47 min
Jun 10, 4:29 PM CDTAreal Flood AdvisoryEAXNodaway, Worth4 hr
Jun 10, 4:33 PM CDTSevere Thunderstorm WarningEAXWorth30 min
Jun 10, 4:50 PM CDTSpecial Weather StatementEAXWorth40 min
Jun 10, 5:33 PM CDTSpecial Weather StatementEAXHarrison42 min
Jun 10, 5:36 PM CDTSevere Thunderstorm WarningEAXHarrison24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.